# SDR AALA20021875

- Difficulty date: December 22, 2002
- Submitted: April 15, 2003
- Operation: Air carrier
- Aircraft: N606AA
- Make and model: Boeing 757223
- Aircraft serial: 27057
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - DURING OVERNIGHT MAINTENANCE, EMERGENCY ESCAPE PATH LIGHTING ROW 9 THROUGH 15 INOPERATIVE.  REPLACED EMERGENCY LIGHT BATTERY PACK AND CHARGER AT M10952 UNIT.  SYSTEM GROUND CHECKED NORMAL OPERATION. (M)
